EconPapers    
Economics at your fingertips  
 

The gains from international trade in the context of a growing economy

Sübidey Togan ()

Journal of International Economics, 1975, vol. 5, issue 3, 229-238

Date: 1975
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(75)90010-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:5:y:1975:i:3:p:229-238

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-11-07
Handle: RePEc:eee:inecon:v:5:y:1975:i:3:p:229-238